# SDR YENA2025022500204

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR16 RH SIDE AT HOLE A. CRACK DIRECTION 9 OCLOCK (VIEW FROM OUTSIDE) AND CRACK LENGTH 0.100 INCHES (1EA); PERFORMED PERMANENT REPAIR LOC. ON DOUBLE JOGGLE AREA HOLE A ON FR16 RH SIDE IAW A320 SRM  53-11-12-300-012. THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR  EMBODIMENT 6800 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000 FC / FH NOT RELEVANT OF 5900 FC (FH NOT RELEVANT), INSPECTION METHOD FOR LEADER HOLE REFER TO TASK 53-11-12-300-12 FIGURE 014:  FUR-A320-53-02031
